# SDR SWIA201437141

- Difficulty date: April 3, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E CENTER CAP CHAFED BEYOND PERMANENT LIMITS.  C-CHECK, REPLACED RT INBD FLAP VANE L/E CENTER CAP IAW SRM.
